RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2013, Volume 47, Issue 2, Pages 18–26 (Mi faa3108)  

This article is cited in 1 scientific paper (total in 1 paper)

The Moduli Space of Sheaves and a Generalization of MacMahon's Formula

A. Yu. Buryakab

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b University of Amsterdam, Department of Mathematics

Abstract: M. Vuletic has recently found a two-parameter generalization of MacMahon's formula. In this paper we show that the coefficients in her formula are the Betti numbers of certain subvarieties in the moduli space of sheaves on the projective plane.

Keywords: moduli space, plane partition, quiver variety

DOI: https://doi.org/10.4213/faa3108

Full text: PDF file (184 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2013, 47:2, 96–103

Bibliographic databases:

UDC: 512.725
Received: 11.02.2011

Citation: A. Yu. Buryak, “The Moduli Space of Sheaves and a Generalization of MacMahon's Formula”, Funktsional. Anal. i Prilozhen., 47:2 (2013), 18–26; Funct. Anal. Appl., 47:2 (2013), 96–103

Citation in format AMSBIB
\Bibitem{Bur13}
\by A.~Yu.~Buryak
\paper The Moduli Space of Sheaves and a Generalization of MacMahon's Formula
\jour Funktsional. Anal. i Prilozhen.
\yr 2013
\vol 47
\issue 2
\pages 18--26
\mathnet{http://mi.mathnet.ru/faa3108}
\crossref{https://doi.org/10.4213/faa3108}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3113866}
\zmath{https://zbmath.org/?q=an:06207377}
\elib{http://elibrary.ru/item.asp?id=20730687}
\transl
\jour Funct. Anal. Appl.
\yr 2013
\vol 47
\issue 2
\pages 96--103
\crossref{https://doi.org/10.1007/s10688-013-0014-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000321438400002}
\elib{http://elibrary.ru/item.asp?id=20439115}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84879802075}


Linking options:
  • http://mi.mathnet.ru/eng/faa3108
  • https://doi.org/10.4213/faa3108
  • http://mi.mathnet.ru/eng/faa/v47/i2/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cai L., Wang L., Wu K., Yang J., “the Vertex Operator For a Generalization of Macmahon'S Formula”, Int. J. Mod. Phys. A, 30:30 (2015), 1550176  crossref  mathscinet  zmath  isi  elib  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:291
    Full text:59
    References:34
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020